# SDR UALA2013052403615

- Difficulty date: May 23, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,057 hours, 14,108 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Stuck
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S HAND MICROPHONE STICKS RESULTING IN A STUCK MIC.   R & R HAND MIC, OPS CHECKED NORMAL.
